Alert archive / North Carolina / Flash Flood Warnings in 2023
Flash Flood Warning 24, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 14, 2023, 9:20 AM EDT for Cumberland County, Sampson County, North Carolina. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2023, 9:20 AM EDT (13:20 UTC)
- Expired
- Jul 14, 2023, 12:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, NC, Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 50 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 10:50 AM EDT | FLASH FLOOD | 6 Sse Spivey'S Corner, NC | Portions of Straw Pond School Rd closed due to flooding. |
| Jul 14, 10:50 AM EDT | FLASH FLOOD | 8 Wsw Hobbton, NC | Portions of North Salemburg Highway closed due to flooding. |
| Jul 14, 10:50 AM EDT | FLASH FLOOD | 8 Wsw Hobbton, NC | Portions of North Salemburg Highway closed due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 90 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 1.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 728 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 932 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
934
WGUS52 KRAH 141320
FFWRAH
NCC051-163-141630-
/O.NEW.KRAH.FF.W.0024.230714T1320Z-230714T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
920 AM EDT Fri Jul 14 2023
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Northeastern Cumberland County in central North Carolina...
Northern Sampson County in central North Carolina...
* Until 1230 PM EDT.
* At 920 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Godwin, Newton Grove, Wade, Falcon, Spivey's Corner and Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3516 7873 3524 7866 3525 7862 3528 7858
3531 7854 3526 7849 3525 7839 3528 7830
3523 7825 3521 7819 3513 7838 3506 7865
FLASH FLOOD...RADAR INDICATED
$$
GIH2 follow-up statements
507
WGUS72 KRAH 141510
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1110 AM EDT Fri Jul 14 2023
NCC051-163-141630-
/O.CON.KRAH.FF.W.0024.000000T0000Z-230714T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NC-Sampson NC-
1110 AM EDT Fri Jul 14 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT THIS
AFTERNOON FOR NORTHEASTERN CUMBERLAND AND NORTHERN SAMPSON
COUNTIES...
At 1110 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly. Road closures have been reported in parts of
northern Sampson county.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Godwin, Newton Grove, Wade, Falcon, Spivey's Corner and Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3516 7873 3524 7866 3525 7862 3528 7858
3531 7854 3526 7849 3525 7839 3528 7830
3523 7825 3521 7819 3513 7838 3506 7865
FLASH FLOOD...RADAR INDICATED
$$
GIH378
WGUS72 KRAH 141626
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1226 PM EDT Fri Jul 14 2023
NCC051-163-141636-
/O.EXP.KRAH.FF.W.0024.000000T0000Z-230714T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NC-Sampson NC-
1226 PM EDT Fri Jul 14 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 1230 PM EDT THIS AFTERNOON FOR
NORTHEASTERN CUMBERLAND AND NORTHERN SAMPSON COUNTIES...
Flood waters have receded, and the heavy rain has ended. Flooding is
no longer expected to pose a threat. Please continue to heed
remaining road closures.
Additional rainfall remains possible later today into tonight. A
Flood Watch remains in effect until 1200 AM EDT Saturday for central
North Carolina.
LAT...LON 3516 7873 3524 7866 3525 7862 3528 7858
3531 7854 3526 7849 3525 7839 3528 7830
3523 7825 3521 7819 3513 7838 3506 7865
$$
GIHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 6:40 AM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 14, 6:40 AM EDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 640 AM EDT Fri Jul 14 2023 .SYNOPSIS... A lee surface trough will extend across the Piedmont of the southern middle Atlantic and Carolinas through the weekend. Afternoon showers and thunderstorms will be a daily occurrence through at least the middle of next week. && .NEAR TERM /TODAY THROUGH TONIGHT/... As of 640 AM Thursday... Minor updates and adjustments this morning to maintain 60-80 PoPs from the Triangle north and eastward to capture the ongoing convection. Storms have been quite efficient rainfall producers with a number of observing sites showing 3-5 inches of precip with these storms. Still looks like these storms will dissipate within the next few hours before convective redevelopment this afternoon. Pertinent portions of previous discussion below... Early morning satellite imagery and surface obs depict a persistent area of convection and associated southward propagating cold pool across southern VA into northern NC. Within an area of 1000-1500 J/KG of elevated instability, storms have thrived this morning although with a stable boundary layer in place, surface winds have rarely exceeded 20 kts. The storms have been efficient rainfall producers thanks in large part to slow storm motions, training, and PW's in the 1.8-2.0" range. At some point there should be a break in the activity this morning and skies should begin to clear out with daytime heating. However leftover surface boundaries will remain in place across the area and should serve as the focal points for convective redevelopment later today. One such boundary is likely to reside along the US 64 corridor as this morning's storms die out. Extensive cloud cover north of this area will be slow to break up, with the potential for a secondary differential heating boundary across the Sandhills/southern Coastal Plain. At the same time, a PV anomaly currently over Illinois will approach the area this afternoon. With multiple lingering boundaries in place, PW's well above the 95th percentile for mid July, and convective temperatures in the mid/upper 80s, showers and storms should become numerous in nature by late morning/early afternoon. An isolated strong to severe storm can't be ruled out and much of the area resides within an SPC MRGL risk. However given relatively weak mid level steering flow and aforementioned PW's, flooding concerns are heightened. 13.12Z and 14.00Z HREF probabilities of exceeding flash flood guidance are maximized across central NC this afternoon and a Flood Watch will be in place until midnight tonight. Given uncertainty in exactly where convection will develop and focus itself, I'm casting a wide net and covering the entire forecast area. Convection should gradually dissipate this evening/overnight. There is also quite a bit of uncertainty with today's temperatures. Rain across the northern tier of counties and cloud cover will likely hold temps in the mid 80s today. To the south it's entirely conceivable some spots could reach the mid 90s before storms form. Lows tonight should be a bit more uniform in the low/mid 70s. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 345 AM Friday... Aloft, a trough will extend southeast into the region from its parent low sinking SSE through south-central Canada Sat/Sat night. Within the trough, a s/w disturbance will swing through the TN Valley and into the mid-Atlantic. Deep southerly flow through the Southeast and into the mid-Atlantic will advect warm, moist air into the area. PWATs will increase into the 2.0-2.4 inch range Sat afternoon. MUCAPE should be in the 1500-2500 J/Kg range while Effective Shear should hover around 20 kts. The moist, unstable conditions combined with the passing s/w aloft supports convective development Sat aft into Sat night. Temperatures could depend to some degree on the convective activity, but generally expect highs in the upper 80s to low 90s and lows in the low to mid 70s. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 400 AM Friday... Aloft, the northern stream low will swing east-southeast along/just north of the Canada/US border through the northern Great Lakes/ southern Ontario by Mon before gradually lifting northeast through Ontario and into Quebec mid/late week. The attendant trough will extend into the Southeast through at least Mon night, then lift northward out of the area Tue/Wed. Meanwhile, high pressure over CA on Sat will build as it slowly migrates eastward through the Desert Southwest to over the Four Corners on Mon. The high will slowly drift eastward from the Four Corners to the southern Plains Tue/Wed as the trough over the East Coast lifts away. Once the trough lifts out of the mid-Atlantic mid-week, the high will ridge eastward into the Southeast, with the ridge extending W-E from the Southwest US to the Southeast US. A s/w could move through the region mid-week but details are still a bit unclear. At the surface, a Piedmont trough will be a daily feature across the area. A front Sun night could drop dewpoints briefly, but they will likely recover quickly. Expect mainly diurnal convection, especially invof the surface trough and any differential heating boundaries. The main forecast concern will be the heat potential, or more specifically how humid will it be and thus how high will the heat indices reach. Highs will generally be in the low to mid 90s, which is mainly within 5 degrees of average. Lows mainly in the low to mid 70s expected. With the higher dewpoint temperatures expected across the Sandhills and central/southern Coastal Plain of NC, that is where heat indices will be 100 degrees or higher. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... As of 640 AM Friday... Two areas of convection are ongoing this morning, one affecting RDU/RWI and another weaker area affecting the Triad sites. Both of these should weaken and dissipate within a few hours with VFR conditions returning to all sites. However this is likely to be short lived as additional showers and storms are forecast to redevelop by early afternoon. Timing out the specifics of where/when storms will form is a challenge, as a number of shallow stalled surface boundaries reside across the area and any one of them could trigger storms given the highly favorable environment in which we find ourselves. Tried to time out a period from 18-22Z as the most impactful, with lingering showers into the evening hours before drying out after midnight. MVFR/IFR cigs/vsbys should develop at all sites late tonight in the wake of today's rainfall. Looking beyond 12Z Saturday, the pattern is suggestive of daily shower and thunderstorm chances each afternoon, with overnight stratus/fog each day through at least Tuesday. && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for NCZ007>011-021>028-038>043- 073>078-083>086-088-089. && SYNOPSIS...Leins NEAR TERM...Leins SHORT TERM...KC LONG TERM...KC AVIATION...Leins
Hazardous weather outlook, Jul 14, 4:06 AM EDT, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 406 AM EDT Fri Jul 14 2023 NCZ008>011-024>028-040>043-075>078-083>086-088-089-151200- Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-Edgecombe- Chatham-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne-Anson-Richmond- Scotland-Hoke-Cumberland-Sampson- 406 AM EDT Fri Jul 14 2023 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. A few storms could become strong to severe today with the primary hazards being isolated wind damage and large hail in addition to heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The combination of high temperatures in the 90s and a very muggy airmass will result in multiple days with heat index values above 100 degrees Sunday through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007-021>023-038-039-073-074-151200- Person-Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery- 406 AM EDT Fri Jul 14 2023 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. A few storms could become strong to severe today with the primary hazards being isolated wind damage and large hail in addition to heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 14, 7:08 AM EDT, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
708 AM EDT Fri Jul 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 AM Flash Flood 4 N Cumnock 35.60N 79.24W
07/14/2023 Chatham NC Trained Spotter
Spotter reported several feet of water over
the road near the intersection of Rosser
Road and Henry Oldham Road. Road impassable.
&&
10Local storm report, Jul 14, 7:10 AM EDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
710 AM EDT Fri Jul 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM Flash Flood 5 S Pittsboro 35.64N 79.18W
07/14/2023 Chatham NC Trained Spotter
Spotter reported several feet of water over
the road near the intersection of Johnny
Shaw Road and Center Grove Church Road. Road
impassable.
&&
10Local storm report, Jul 14, 7:11 AM EDT, 2 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
711 AM EDT Fri Jul 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM Flash Flood 4 N Cumnock 35.60N 79.24W
07/14/2023 Chatham NC Trained Spotter
Corrects previous flash flood report from 4
N Cumnock. Spotter reported several feet of
water over the road near the intersection of
Rosser Road and Henry Oldham Road. Road
impassable.
&&
10Local storm report, Jul 14, 7:13 AM EDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
713 AM EDT Fri Jul 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Flash Flood 2 WNW Purnell 36.03N 78.60W
07/14/2023 Wake NC Fire Dept/Rescue
Water covering the bridge with debris in the
roadway near the intersection of Mangum
Dairy and Brayer Hill Path.
&&
ASLocal storm report, Jul 14, 7:51 AM EDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
751 AM EDT Fri Jul 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Flash Flood 4 N Purnell 36.07N 78.57W
07/14/2023 Granville NC 911 Call Center
Road closed due to high water.
&&
ASSpecial weather statement, Jul 14, 8:49 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Raleigh NC
849 AM EDT Fri Jul 14 2023
NCZ088-089-141345-
Sampson NC-Cumberland NC-
849 AM EDT Fri Jul 14 2023
...A strong thunderstorm will impact portions of northwestern Sampson
and northeastern Cumberland Counties through 945 AM EDT...
At 849 AM EDT, Doppler radar was tracking a strong thunderstorm near
Godwin, or 17 miles east of Fayetteville, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clinton, Godwin, Newton Grove, Salemburg, Falcon, Hobbton and
Spivey's Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This thunderstorm is producing an excessive amount of deadly cloud to
ground lightning. Seek shelter indoors and stay away from windows. If
you cannot seek shelter indoors, an enclosed vehicle can provide safe
shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.
&&
LAT...LON 3505 7871 3525 7868 3525 7862 3527 7858
3529 7858 3529 7851 3526 7849 3526 7842
3528 7833 3528 7830 3522 7824 3499 7829
TIME...MOT...LOC 1249Z 275DEG 8KT 3516 7861
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:24 PM EDT | Special Weather Statement | RAH | Guilford | 36 min |
| Jul 14, 12:34 AM EDT | Special Weather Statement | RAH | Granville, Person | 56 min |
| Jul 14, 1:07 AM EDT | Special Weather Statement | RAH | Halifax, Warren | 53 min |
| Jul 14, 1:29 AM EDT | Special Weather Statement | RAH | Granville, Orange, Person, Vance | 61 min |
| Jul 14, 1:34 AM EDT | Areal Flood Advisory | RAH | Durham, Granville, Halifax, Orange, Person, Vance and 1 more | 4 hr |
| Jul 14, 2:25 AM EDT | Areal Flood Advisory | RAH | Durham, Franklin, Granville, Vance, Warren | 74 min |
| Jul 14, 3:16 AM EDT | Flood Watch | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 21 hr |
| Jul 14, 3:39 AM EDT | Flash Flood Warning | RAH | Franklin, Granville, Vance, Warren | 5 hr |
| Jul 14, 4:19 AM EDT | Areal Flood Advisory | RAH | Durham, Orange, Wake | 86 min |
| Jul 14, 4:42 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax, Nash, Wilson | 5 hr |
| Jul 14, 5:20 AM EDT | Areal Flood Advisory | RAH | Chatham, Harnett, Lee, Moore, Wake | 25 min |
| Jul 14, 5:45 AM EDT | Flash Flood Warning | RAH | Chatham, Durham, Lee, Wake | 105 min |
| Jul 14, 7:04 AM EDT | Areal Flood Advisory | RAH | Harnett, Johnston, Nash, Wilson | 3 hr |
| Jul 14, 8:49 AM EDT | Special Weather Statement | RAH | Sampson | 56 min |
| Jul 14, 8:52 AM EDT | Areal Flood Advisory | RAH | Durham, Franklin, Granville, Orange, Wake | 112 min |
| Jul 14, 9:05 AM EDT | Areal Flood Advisory | RAH | Cumberland, Sampson, Wayne | 4 hr |
| Jul 14, 10:04 AM EDT | Special Weather Statement | RAH | Sampson | 56 min |
| Jul 14, 10:55 AM EDT | Special Weather Statement | RAH | Sampson | 50 min |
| Jul 14, 11:41 AM EDT | Flash Flood Warning | RAH | Sampson | 2 hr |
| Jul 14, 11:42 AM EDT | Special Weather Statement | RAH | Sampson | 48 min |
| Jul 14, 12:20 PM EDT | Special Weather Statement | RAH | Bladen | 40 min |
| Jul 14, 12:30 PM EDT | Areal Flood Advisory | RAH | Sampson | 3 hr |
| Jul 14, 12:31 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 44 min |
| Jul 14, 12:43 PM EDT | Tornado Warning | RAH | Sampson | 22 min |
| Jul 14, 1:00 PM EDT | Special Weather Statement | RAH | Orange | 30 min |
| Jul 14, 1:20 PM EDT | Special Weather Statement | RAH | Bladen | 55 min |
| Jul 14, 1:30 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 60 min |
| Jul 14, 1:32 PM EDT | Special Weather Statement | RAH | Orange | 58 min |
| Jul 14, 1:36 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 39 min |
| Jul 14, 2:52 PM EDT | Special Weather Statement | RAH | Chatham, Cumberland, Harnett, Hoke, Lee, Wake | 53 min |
| Jul 14, 2:59 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Cumberland, Harnett, Hoke, Lee, Moore and 1 more | 46 min |
| Jul 14, 3:37 PM EDT | Areal Flood Advisory | RAH | Chatham, Cumberland, Harnett, Hoke, Lee, Moore and 1 more | 53 min |
| Jul 14, 4:37 PM EDT | Special Weather Statement | RAH | Moore | 38 min |
| Jul 14, 4:52 PM EDT | Special Weather Statement | RAH | Richmond | 53 min |
| Jul 14, 5:11 PM EDT | Severe Thunderstorm Warning | RAH | Richmond, Scotland | 64 min |
| Jul 14, 5:23 PM EDT | Areal Flood Advisory | RAH | Richmond, Scotland | 112 min |
| Jul 14, 5:37 PM EDT | Flash Flood Warning | RAH | Richmond | 113 min |
| Jul 14, 5:39 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 22 min |
| Jul 14, 7:19 PM EDT | Special Weather Statement | RAH | Randolph | 56 min |
| Jul 14, 7:51 PM EDT | Special Weather Statement | RAH | Davidson | 54 min |
| Jul 14, 7:57 PM EDT | Areal Flood Advisory | RAH | Davidson, Montgomery, Randolph | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.